# SDR SIMA2024010324008

- Difficulty date: November 24, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 48,912 hours, 30,845 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 17085355001
- Condition: Cracked
- Location: Fr 59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE II INTERNAL LH STGR 10L SPLICE CRACKED FWD END AT FR 59 (MAJOR REPAIR)-C/A-FABRICATED CENTER FUSELAGE II INTERNAL LH STRINGER SPLICE AT FR 59 AND STGR 10L IAW ERS-EJ-53MR-4938 PT A AND ACCOMPLISHED TEMPORARY REPAIR IAW ERS-EJ-53MR-4938 PT B
